Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

On implanon. Movement in the abdomen. Fluctuating weight. Reason?

I AM ON IMPLANON AND I BEEN ON IT FOR 2 ALMOST 3 YEARS NOW AND I HAVE HAD INTERCOURSE EVERYDAY MAYBE 3 TIMES A DAY SINCE OCTOBER 2012 . I FEEL MOVEMENT AND SEE MOVEMENT IN MY ABODMAN AND NEAR MY BELLY BUTTON . WHAT DOES THIS MEAN . I VE NEVER HAD ANY ISSUES WITH MU BIRTH CONTROL .MY BODYHAS BEEN CHANGING I M LOSING AND GAININH WEIGHT
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
OBGYN 's  Response
Mar 2016
hello,
Implanon is sub dermal contraceptive method,used for 3 yrs and effective more than 99%.
It has some side effects & it varies from woman to woman like irregular period with prolonged amenorrhoea, headache, Wt change, DVT, abdominal discomfort, nausea, fatigue, mood swing etc.
Do a USG lower abdomen with some hormone test to rule out underlying pathology along with some clinical examination may be needed.
Avoid stress, take healthy diet, control body wt by regular exercise and need proper sleep. Do periodic health checkup to your doctor. Be well.
Answered: Mon, 25 Apr 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor